MathSciNet Relay Station
MathSciNet bibliographic data
MR1311912 (96g:33010) 33C45 (33C55)
Dette, Holger Characterizations of generalized Hermite and sieved ultraspherical polynomials. Trans. Amer. Math. Soc. 348 (1996), no. 2, 691–711.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement